# SDR RAIA960440

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Inop
- Location: Rt Engine
- Part time: 10,715 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7464 - RIGHT ENGINE INDICATED 60 PERCENT TORQUE AT FLIGHT IDLE DURING APPROACH.  MX SWAPPED TO BRIDGE 2 ON THE TORQUE SIGNAL CONDITIONER.  PERFORMED GROUND RUNS.  OPS CHECK GOOD.  (M)
